Ueber beschränkte automorphe Funktionen.

A. Speiser

Commentarii mathematici Helvetici (1932)

  • Volume: 4, page 172-182
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Speiser, A.. "Ueber beschränkte automorphe Funktionen.." Commentarii mathematici Helvetici 4 (1932): 172-182. <http://eudml.org/doc/138581>.

author = {Speiser, A.},
journal = {Commentarii mathematici Helvetici},
keywords = {complex functions},
language = {ger},
pages = {172-182},
title = {Ueber beschränkte automorphe Funktionen.},
url = {http://eudml.org/doc/138581},
volume = {4},
year = {1932},

AU - Speiser, A.
TI - Ueber beschränkte automorphe Funktionen.
JO - Commentarii mathematici Helvetici
PY - 1932
VL - 4
SP - 172
EP - 182
LA - ger
KW - complex functions
UR - http://eudml.org/doc/138581
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.